| Model Number |
CDS0706-XTW |
| Medical Device Problem Code |
Incomplete Coaptation (2507)
| Health Effect - Clinical Code |
Mitral Valve Insufficiency/ Regurgitation (4451)
| Date of Event |
11/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 4 degenerative mitral regurgitation (mr) and prolapsed posterior leaflet for a mitraclip procedure.During the procedure, two mitraclips were implanted.The final mr was grade 1+.There were no adverse patient effects or clinically significant delays reported.On an unknow date, physician observed that there was recurrent mr with grade 4.Physician believed that there was possible single leaflet device attachment (slda) has occurred.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported event.Additionally, a review of the complaint history identified no similar complaints from the lot.Based on available information, a cause for the reported incomplete coaptation- single leaflet device attachment (slda) could not be determined.The reported recurrent mitral valve insufficiency/ regurgitation (mr) is likely a cascading effect of the reported slda.Mr is a known possible complication associated with mitraclip procedures.The reported serious injury/ illness/ impairment was a result of case-specific circumstances as no intervention was reported.There is no indication of a product quality issue with respect to manufacture, design, or labeling.